# SDR SWIA202052817

- Difficulty date: August 24, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Bs 909
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 909.00 STRG 24LH DIAPHRAGM CRACKED BOTTOM CORNER, MARKED.  C-CHECK RO 9/27/2020.  REPAIRED CRACK AT FS 909.00 STRG 24LH, DIAPHRAGM  BOTTOM CORNER BY COMPLYING WITH REO.  SEE CONTINUATION CARD FOR DETAILS.
